Lemsip cold and flu lemon sachets – 5s

£3.09

Out of stock

Category:

Description

LemsipĀ  Cold & Flu Lemon is used to provide symptomatic relief of colds and flu. Paracetamol provides an analgesic & antipyretic effect, for relief of headache, sore throat, fever, body aches and pains.

Phenylephrine hydrochloride is a decongestant for relief of blocked nose.

Active ingredients

Paracetamol, Phenylephrine Hydrochloride

Ingredients

Active ingredients: each sachet contains Paracetamol 650mg and Phenylephrine Hydrochloride 10.mg.

Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Adults and children 12 and over: 1 sachet every 4-6 hours.

Do not exceed 4 sachets in 24 hours.

Do not give to children under 12 years, except on medical advice.

Don't use with any other paracetamol containing product.

Please note, images may not be 100% representative of product or brand